# SDR IXXA9556

- Difficulty date: March 16, 1995
- Submitted: March 26, 2000
- Operation: Air carrier
- Aircraft: N826BX
- Make and model: Doug DC-8-71
- Aircraft serial: 45998
- System (JASC): 5330 · Fuselage Main, Plate/Skin
- Part: Skin
- Condition: Corroded
- Location: Fuselage
- Part time: 73,495 hours
- Stage of operation: IN
- Nature of condition: O
- Precautionary procedure: K

## Discrepancy

DURING ROUTINE C-CHECK INSPECTION, CORROSION WAS BLENDED BEYOND SRM LIMITS.  THE EXTERIOR PLATING AT STATION 530-550 BETWEEN LONGERONS 33 RT AND 36.  DAMAGE WAS REMOVED BY CUTOUT, ADDING A FILLER AND EXTERNAL DOUBLER.  REPAIR ACCOMPLISHED IAW DRAWING HSE27-53-168, WHICH IS FAA DER APPROVED AND EO 53-DC8-157.  (W)
